BibTeX record journals/tc/Yuen75

download as .bib file

@article{DBLP:journals/tc/Yuen75,
  author    = {C. K. Yuen},
  title     = {A Theorem on the Cyclic Correlations of Walsh Functions},
  journal   = {{IEEE} Trans. Computers},
  volume    = {24},
  number    = {10},
  pages     = {1028--1029},
  year      = {1975},
  url       = {https://doi.org/10.1109/T-C.1975.224119},
  doi       = {10.1109/T-C.1975.224119},
  timestamp = {Sat, 20 May 2017 00:24:35 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tc/Yuen75},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier